# SDR DXTA2021062244030

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 1,476 hours, 960 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 69420602
- Part serial: M15601
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: AFTER TAKEOFF, DURING GEAR RETRACTION SEVERE VIBRATION FELT. GEAR RETRACTION TERMINATED AND LANDING LEFT EXTENDED WITH NORMAL INDICATIONS (3 GREEN).  FLIGHT DIVERTED TO KGSP. DURING 30 MINUTE FLIGHT GEAR INDICATIONS WERE NORMAL (EXTENDED) AND AIRCRAFT HANDLING CHARACTERISTICS WERE NORMAL. NORMAL LANDING AND VISUAL INSPECTION, NO DISCREPENCIES NOTED.  REMOVED AND REPLACED BOTH THE #1 AND #2 NLG WHEEL ASSEMBLES. SERVICED TIRES. RETURNED AIRCRAFT TO ORIGNAL CONDITIONAL AT THIS TIME. NO FURTHER DEFECTS NOTED WORK DONE IAW MM 32-40-15
